Alert archive / New Jersey / Special Weather Statements in 2014
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 15, 2014, 1:52 PM EDT for Burlington County, Camden County, New Jersey. It was in force for 68 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2014, 1:52 PM EDT (17:52 UTC)
- Expired
- Jul 15, 2014, 3:00 PM EDT
- In force
- 68 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Burlington County, NJ, Camden County, NJ
The radar
The Philadelphia radar (KDIX), 49 km from the middle of the area, began a volume at 17:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 2:10 PM EDT | HAIL 0.25 | Pittsgrove Twp, NJ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 5.9 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1120 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 730 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
965 WWUS81 KPHI 151752 SPSPHI SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 152 PM EDT TUE JUL 15 2014 NJZ016>019-021-022-027-151900- ATLANTIC NJ-CAMDEN NJ-CUMBERLAND NJ-GLOUCESTER NJ- NORTHWESTERN BURLINGTON NJ-SALEM NJ-SOUTHEASTERN BURLINGTON NJ- 152 PM EDT TUE JUL 15 2014 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN SALEM...NORTH CENTRAL CUMBERLAND...NORTHWESTERN ATLANTIC...SOUTHEASTERN GLOUCESTER... SOUTHERN BURLINGTON AND SOUTHERN CAMDEN COUNTIES... AT 150 PM EDT...A STRONG THUNDERSTORM WAS NEAR OLIVET...MOVING NORTHEAST AT 30 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL BE NEAR ELMER AROUND 200 PM...FRANKLINVILLE AROUND 210 PM...MONROE TOWNSHIP AROUND 220 PM...CHESILHURST AROUND 230 PM... SHAMONG AROUND 250 PM AND LEISURETOWNE AROUND 300 PM. LAT...LON 3995 7471 3968 7449 3944 7526 3960 7537 $$ FORECASTER: HEAVENER
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 15, 1:52 PM EDT, 0 minutes earlier.
Area forecast discussion, Jul 15, 1:52 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
152 PM EDT TUE JUL 15 2014
.SYNOPSIS...
A COLD FRONT OVER WESTERN PENNSYLVANIA WILL SLOWLY MOVE EAST AND
PASS THROUGH OUR FORECAST AREA AND INTO THE ATLANTIC DURING THE
FIRST HALF OF THE DAY ON WEDNESDAY. A HIGH PRESSURE SYSTEM IN THE
NORTHERN PLAINS WILL THEN BUILD EAST, REACH THE REGION ON FRIDAY AND
THEN DRIFT INTO NEW ENGLAND ON SATURDAY. A WARM FRONT IS THEN
PREDICTED TO LIFT SLOWLY NORTHEAST, ARRIVE AND THEN STALL OVER THE
AREA ON SUNDAY AND MONDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE ENTIRE CWA
THROUGH 900 PM.
ANOTHER ACTIVE DAY SHAPING UP WITH ANOTHER ROUND OF SVR TSTMS AND
MORE FLASH FLOODING EXPECTED TODAY. THE SPC HAS PLACED THE ENTIRE
REGION FOR SLGT CHC FOR SVR TODAY AND TONIGHT. THE FLASH FLOOD
WATCH WILL CONTINUE AS PREVIOUSLY ISSUED,
THE MORNING UPDATE ALLOWED FOR SOME TEMPERATURES INCREASES FOR THE
MAXS TODAY WITH AREAS ACROSS THE DELMARVA AND SRN NJ BREAKING OUT
OF THE THICKEST CLOUD COVER ALREADY. POPS WERE ADJUSTED...BUT THE
OVERALL TRENDS FOR THE AFTERNOON WERE KEPT IN THE CATEGORICAL
RANGE FOR ALL AREAS. SPS ISSUED TO HIGHLIGHT THE POTENTIAL
HAZARDOUS THREATS LATER TODAY/TONIGHT.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
WE EXPECT SHOWERS AND THUNDERSTORMS TO BE ONGOING THIS EVENING AHEAD
OF THE APPROACHING COLD FRONT. THE FRONT IS EXPECTED TO CONTINUE TO
PUSH THROUGH THE AREA THROUGH THE OVERNIGHT HOURS AND APPROACH THE
COAST BY DAYBREAK WEDNESDAY. THE STRONGEST CONVECTION WILL LIKELY
MOVE THROUGH THE AREA EARLY IN THE EVENING AND WEAKEN IN SEVERITY AS
INSTABILITY WANES. HOWEVER, PW VALUES DO NOT DROP UNTIL THE FRONT
ACTUALLY PASSES, SO THERE WILL CONTINUE TO BE THE THREAT FOR HEAVY
RAINFALL THROUGH THE NIGHT. THEREFORE THE FLASH FLOOD WATCH WILL BE
EXTENDED THROUGH 6 AM WEDNESDAY. PRECIPITATION CHANCES WILL BEGIN TO
LOWER BEHIND THE FRONT, SO POPS WERE LOWERED FROM WEST TO EAST
THROUGH THE NIGHT.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
GFS INITIALIZATION LOOKED SLIGHTLY BETTER THAN THE WRF-NMMB AT MOST
LEVELS.
US MODELS CONTINUE TO LAG BEHIND OTHER MODELS WITH LINGERING
PCPN INTO WEDNESDAY. ON THE OTHER END OF THE SPECTRUM, THE CANADIAN
MODELS DONT HAVE MUCH PCPN AFTER MIDNIGHT TONIGHT. GIVEN THE INITIAL
TRULY CONVECTIVE NATURE OF THE EVENT WE ARE GOING TO SIDE WITH A
TIMING THAT IS CLOSELY CLUSTERED TO THE MESOSCALE MODELS (WHO ARE
ALL VERY CLOSE). THUS AFTER 12Z WEDNESDAY MAINLAND POPS WERE KEPT AS
CHANCE AND THE OVERALL EXIT OF CHANCES TOWARD A CONSENSUS. THUNDER
CHANCES ARE PRETTY CLOSE TO SPC'S DAY2 AS ALL GUIDANCE WEAKENS THAT
ASPECT (WHILE INCREASING MID LEVEL QVEC CONVERGENCE) AS TONIGHT
CONTINUES. MAX TEMPS BANKING ON SOME AFTERNOON SUN TO GET US THERE.
GENERALLY CLOSER TO LOWER NAM MOS.
THEN OUR CWA WILL GET A WELL DESERVED RESPITE FROM THE STORMS OF THE
LAST COUPLE OF DAYS AS MUCH DRIER AIR WORKS ITS WAY INTO THE REGION.
AWAY FROM URBAN AREAS, MIN TEMPS CLOSER TO LOWER STAT GUIDANCE WITH
LIGHT WINDS EXPECTED.
CONVECTIVE TEMP SHOULD BE REACHED ON THURSDAY, BUT FORECAST
SOUNDINGS FOR NOW ARE CAPPED. MAX TEMPS SLIGHTLY BELOW STAT
GUIDANCE AS PREDICTED SUB 14C 850 TEMPS/SUB 20C 925 TEMPS WOULD
MAKE IT HARD TO REACH THE HIGHER PREDICTED STAT VALUES. WOULD
THINK SOME OF THE SUN'S ENERGY SHOULD ALSO BE SAPPED EVAPORATING
ALL OF OUR STANDING WATER.
THE FLOW ALOFT BECOMES MORE ZONAL THURSDAY NIGHT (ANOTHER GOOD
RADIATOR) WITH A SLIGHTLY WARMER AIR MASS RECOVERY ON FRIDAY.
FRONT TOO FAR SOUTH, SO WE REMOVED POPS.
BEYOND FRIDAY DAY WE DID NOT CHANGE THE LONG TERM MUCH. IT APPEARS
OUR RECENT RUN OF DRY WEATHER WEEKENDS COULD TAKE EVEN A HARDER HIT
THIS UPCOMING WEEKEND. THE COLD FRONTAL BOUNDARY WILL STALL AND
START WORKING ITS WAY NORTH. HERE THE MODELS AGREE. BEYOND THAT
SCENARIO, THERE IS DISAGREEMENT AS TO THE LOCATION OF THE
STALLING (AND FOCUS FOR PRECIPITATION) FRONT. WE ARE CLOSE TO WPC
POSITIONING IN OUR CWA WHICH MAINTAINS POPS FOR THE REST OF THE
LONG TERM ALONG WITH THE RETURN OF MORE HUMID CONDITIONS.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
ABUNDANT LOW CLOUDS ARE STUBBORN TO MIX OUT THIS MORNING. IFR/MVFR
LINGERING EVEN IN AREAS WHERE SATELLITE SHOWING SIG BREAKS NEARBY.
IT WILL PROBABLY TAKE INTO THE LATE MORNING/EARLY AFTERNOON FOR
VFR TO RETURN TO MOST AREAS. VRY LIGHT WINDS AT THE SFC NOT
HELPING MATTERS. SCT SHOWERS ACROSS CNTRL PA WILL MOVE NE OF METRO
PHL NEXT FEW HOURS.
VFR CONDITIONS WILL RETURN TO THE TAF SITES UNTIL THEY ARE
AFFECTED BY SHOWERS AND THUNDERSTORMS. ANOTHER ROUND OF
SHOWERS/THUNDERSTORMS IS EXPECTED AGAIN TODAY, WHICH WILL LOWER
CIGS/VSBYS WHEN THE PASS AND COULD ALSO CREATE LOCALLY
STRONG/GUSTY WINDS.
A COLD FRONT WILL PASS ACROSS THE AREA OVERNIGHT, WHICH SHOULD ALLOW
CLOUDS TO BEGIN TO CLEAR OUT FROM WEST TO EAST. AS THIS HAPPENS,
AREAS OF FOG COULD DEVELOP WHERE CLEARING TAKES PLACE.
WINDS TODAY WILL BE MOSTLY SOUTH-SOUTHWEST, AND COULD BECOME GUSTY
TODAY 15-18 KNOTS. WIND DIRECTIONS COULD CHANGE DRASTICALLY WHEN TAF
SITES ARE AFFECTED BY THUNDERSTORMS AND/OR OUTFLOW BOUNDARIES. ONCE
THE FRONT MOVES THROUGH OVERNIGHT, WIND WILL SWITCH TO NORTHWEST
BEHIND THE FRONT.
OUTLOOK...
WEDNESDAY...BECOMING VFR. MOST OF THE SUB VFR CONDITIONS SHOULD BE
AT EASTERN TERMINALS AND AIRPORTS.
WEDNESDAY NIGHT THROUGH FRIDAY...PREDOMINATELY VFR.
FRIDAY NIGHT AND SATURDAY...GENERALLY VFR. A CHANCE FOR TSRA ACROSS
THE REGION.
&&
.MARINE...
SCA FLAG RAISED FOR THE OCEAN WATERS AS OF 100 PM.
NUMEROUS TSTMS WITH POTENTIAL FOR STRONG WINDS LATER THIS
AFTERNOON INTO THE EVENING. NOT A GOOD DAY TO BE OUT IN SMALL
CRAFT OR IF YOU HAVE DOUBTS ABOUT YOUR ABILITIES. SMW'S LIKELY
ACROSS THE WATERS. STRONG WINDS AND DANGEROUS LIGHTING WILL ONCE
AGAIN BE A THREAT WITH ANY THUNDERSTORMS. LOCALLY HIGHER WINDS AND
SEAS ARE POSSIBLE IN AND NEAR THUNDERSTORMS.
OUTLOOK...
WEDNESDAY...SEAS MIGHT STILL BE AT OR ABOVE SMALL CRAFT ADVISORY
CRITERIA ON THE OCEAN TO START. GUIDANCE HAS BEEN RUNNING HIGH,
SO WE WILL HOLD OFF ON EXTENDING IT FURTHER UNTIL WE ARE MORE
CONFIDENT.
WEDNESDAY NIGHT THROUGH SATURDAY...NO MARINE HEADLINES ARE
ANTICIPATED.
&&
.RIP CURRENTS...
THERE IS A MODERATE RISK OF RIP CURRENTS TODAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ054-055-060>062-
070-071-101>106.
NJ...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NJZ001-007>010-
012>027.
DE...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR DEZ001>004.
MD...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MDZ008-012-015-019-
020.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR ANZ450>455.
&&
SYNOPSIS...GIGI/99
NEAR TERM...ROBERTSON
SHORT TERM...ROBERTSON
LONG TERM...GIGI
AVIATION...GIGI/JOHNSON/ROBERTSON
MARINE...GIGI/JOHNSON/ROBERTSON
RIP CURRENTS...Hazardous weather outlook, Jul 15, 10:55 AM EDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1055 AM EDT TUE JUL 15 2014 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-161500- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 1055 AM EDT TUE JUL 15 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SWATHS OF HIGH IMPACT DAMAGING THUNDERSTORMS WITH FLASH FLOODING EXPECTED LATER TODAY OR THIS EVENING. PLEASE SEE SPECIAL WEATHER STATEMENT OR SIMILAR FACEBOOK POST FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ014-024>026-161500- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 1055 AM EDT TUE JUL 15 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SWATHS OF HIGH IMPACT DAMAGING THUNDERSTORMS WITH FLASH FLOODING EXPECTED LATER TODAY OR THIS EVENING. PLEASE SEE SPECIAL WEATHER STATEMENT OR SIMILAR FACEBOOK POST FOR DETAILS. THERE IS A MODERATE RISK OF RIP CURRENTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ004-161500- DELAWARE BEACHES- 1055 AM EDT TUE JUL 15 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SWATHS OF HIGH IMPACT DAMAGING THUNDERSTORMS WITH FLASH FLOODING EXPECTED THIS EVENING. PLEASE SEE SPECIAL WEATHER STATEMENT OR SIMILAR FACEBOOK POST FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-450>455-161500- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1055 AM EDT TUE JUL 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WITH GUSTY WEST TO SOUTHWEST WIND TO 40 KT ARE POSSIBLE BETWEEN 5 PM AND MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jul 15, 11:04 AM EDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1104 AM EDT TUE JUL 15 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM TSTM WND DMG 2 SW MONTGOMERYVILLE 40.23N 75.27W
07/14/2014 MONTGOMERY PA SOCIAL MEDIA
TREES DOWN AND POWER OUTAGES REPORTED IN
MONTGOMERYVILLE.
0401 PM HAIL MONTGOMERYVILLE 40.25N 75.24W
07/14/2014 M1.00 INCH MONTGOMERY PA SOCIAL MEDIA
QUARTER SIZE HAIL REPORTED AT THE MONTGOMERY MALL IN
MONTGOMERYVILLE.
0454 PM FLASH FLOOD LAKEWOOD 40.10N 74.22W
07/14/2014 OCEAN NJ 911 CALL CENTER
WIDESPREAD SIGNIFICANT STREET FLOODING IN LAKEWOOD WITH
ROADS IMPASSABLE AND SOME CLOSURES.
0456 PM HAIL HOWELL TWP 40.19N 74.20W
07/14/2014 M0.25 INCH MONMOUTH NJ COCORAHS
PEA SIZE HAIL REPORTED IN HOWELL TOWNSHIP.
0545 PM FLASH FLOOD SALISBURY TWP 40.59N 75.43W
07/14/2014 LEHIGH PA EMERGENCY MNGR
NUMEROUS ROADS FLOODED AND SOME WASHED OUT... RESULTING
IN CLOSURES. WATER INTO THE FIRST FLOOR OF BUILDINGS.
0548 PM FLASH FLOOD ALLENTOWN 40.59N 75.48W
07/14/2014 LEHIGH PA 911 CALL CENTER
SEVERAL ROADS FLOODED IN AND AROUND THE ALLENTOWN AREA.
INTERSECTION OF WALBERT AVE AND CEDAR CREST BLVD FLOODED
IN NEARBY SOUTH WHITEHALL TWP. LEHIGH STREET FLOODED IN
EMMAUS. ROADS ALSO FLOODED IN UPPER SAUCON TWP. VEHICLES
STALLED OUT IN THESE LOCATIONS ATTEMPTING TO DRIVE
THROUGH HIGH WATER.
0655 PM TSTM WND DMG RARITAN TWP 40.52N 74.88W
07/14/2014 HUNTERDON NJ TRAINED SPOTTER
WIRES DOWN. ALSO BRANCHES DOWN IN NEARBY READINGTON
TOWNSHIP.
0700 PM TSTM WND DMG NORTHEAST HEIGHTS 39.57N 75.95W
07/14/2014 CECIL MD 911 CALL CENTER
TREES DOWN IN NORTHEAST.
0702 PM HAIL FLEMINGTON 40.51N 74.86W
07/14/2014 E0.25 INCH HUNTERDON NJ CO-OP OBSERVER
0705 PM TSTM WND DMG CHESAPEAKE CITY 39.53N 75.81W
07/14/2014 CECIL MD 911 CALL CENTER
TREES DOWN IN CHESAPEAKE CITY.
0718 PM MARINE TSTM WIND DELAWARE CITY 39.58N 75.60W
07/14/2014 M39 MPH NEW CASTLE DE MESONET
0718 PM TSTM WND GST ODESSA 39.46N 75.66W
07/14/2014 M55 MPH NEW CASTLE DE MESONET
0730 PM LIGHTNING MIDDLETOWN 39.45N 75.71W
07/14/2014 NEW CASTLE DE EMERGENCY MNGR
2 HOUSES WERE STRUCK.....TREES AND WIRES DOWN
0732 PM TSTM WND DMG EASTON 38.77N 76.08W
07/14/2014 TALBOT MD SOCIAL MEDIA
LARGE TREE DOWN BLOCKING THE INTERSECTION OF PROBASCO
LANDING ROAD AND LONGWOODS ROAD.
0755 PM LIGHTNING GLENOLDEN 39.90N 75.29W
07/14/2014 DELAWARE PA BROADCAST MEDIA
*** 1 INJ *** 14-YEAR-OLD BOY STRUCK BY LIGHTNING...
HOSPITALIZED.
0800 PM FLOOD EDISON 40.52N 74.41W
07/14/2014 MIDDLESEX NJ TRAINED SPOTTER
WATER ACROSS ROADS... SEVERAL INCHES DEEP IN SOME
AREAS.
0800 PM FLOOD METUCHEN 40.54N 74.36W
07/14/2014 MIDDLESEX NJ TRAINED SPOTTER
UNDERPASSES FLOODED IN METUCHEN. MAIN STREET UNDER THE
AMTRAK LINE FLOODED AND IMPASSABLE WITH WATER THREE FEET
DEEP.
0805 PM LIGHTNING FOLSOM 39.89N 75.33W
07/14/2014 DELAWARE PA EMERGENCY MNGR
BUILDING STRUCK BY LIGHTNING AND ON FIRE.
0807 PM TSTM WND DMG VOORHEES 39.85N 74.96W
07/14/2014 CAMDEN NJ BROADCAST MEDIA
NUMEROUS TREES DOWN
0810 PM TSTM WND GST VOORHEES 39.85N 74.96W
07/14/2014 M49 MPH CAMDEN NJ TRAINED SPOTTER
0814 PM FLOOD HADDONFIELD 39.90N 75.04W
07/14/2014 CAMDEN NJ TRAINED SPOTTER
MINOR STREET FLOODING ALONG 13TH AVENUE.
0827 PM TSTM WND GST LUMBERTON 39.97N 74.81W
07/14/2014 M65 MPH BURLINGTON NJ EMERGENCY MNGR
65 MPH WIND GUST IN LUMBERTON.
0828 PM TSTM WND DMG SOUTHAMPTON TWP 39.91N 74.73W
07/14/2014 BURLINGTON NJ TRAINED SPOTTER
LARGE ALUMINUM IRRIGATION PIPES BLOWN ACROSS BUDDTOWN
ROAD IN SOUTHAMPTON TWP. MANY TREES ALSO BLOWN DOWN.
0830 PM FLASH FLOOD CENTER CITY 39.98N 75.14W
07/14/2014 PHILADELPHIA PA SOCIAL MEDIA
SIGNIFICANT FLOODING AND STORM DRAINS OVERFLOWING AT
INTERSECTION OF 12TH STREET AND CHESTNUT STREET.
0833 PM FLASH FLOOD BORDENTOWN TWP 40.13N 74.70W
07/14/2014 BURLINGTON NJ LAW ENFORCEMENT
INTERSTATE 295 CLOSED IN BOTH DIRECTIONS IN BORDENTOWN
TWP DUE TO FLOODING.
0843 PM FLASH FLOOD SAYREVILLE 40.47N 74.32W
07/14/2014 MIDDLESEX NJ TRAINED SPOTTER
REPORTS OF MOTORISTS STRANDED IN HIGH WATER
0845 PM FLASH FLOOD HAZLET 40.42N 74.19W
07/14/2014 MONMOUTH NJ SOCIAL MEDIA
ROAD CLOSURES DUE TO FLOODING... INCLUDING HWY 36 AND
FLORENCE AVE.
0847 PM FLASH FLOOD PHILADELPHIA 39.95N 75.16W
07/14/2014 PHILADELPHIA PA OTHER FEDERAL
FRANKFORD CREEK FLOODED
0852 PM FLASH FLOOD PHILADELPHIA 39.95N 75.16W
07/14/2014 PHILADELPHIA PA OTHER FEDERAL
PENNYPACK CREEK FLOODED.
0853 PM FLASH FLOOD CROSSWICKS 40.15N 74.65W
07/14/2014 BURLINGTON NJ EMERGENCY MNGR
RESIDENTS BEING RESCUED FROM HOME ALONG ELLISDALE ROAD
DUE TO FAST RISING FLOOD WATERS.
0903 PM FLASH FLOOD BRISTOL 40.10N 74.85W
07/14/2014 BUCKS PA NEWSPAPER
NUMEROUS ROADS FLOODED IN BRISTOL... INCLUDING
RADCLIFFE ST... SARRAGUT ST... AND WILSON ST.
0959 PM FLASH FLOOD BRISTOL 40.10N 74.85W
07/14/2014 BUCKS PA EMERGENCY MNGR
SEVERE FLOODING ON CAMPUS OF LOWER BUCKS HOSPITAL.
WATER FROM PARKING LOT INTO HOSPITALS STAIRCASES.
1010 PM FLASH FLOOD PERTH AMBOY 40.52N 74.27W
07/14/2014 MIDDLESEX NJ SOCIAL MEDIA
MARKET STREET... MAPLE STREET... FAYETTE STREET... NEW
BRUNSWICK AVENUE ALL CLOSED DUE TO FLOODING.
1053 PM HEAVY RAIN MIDDLEBUSH 40.50N 74.53W
07/14/2014 M3.78 INCH SOMERSET NJ MESONET
1054 PM HEAVY RAIN CALIFON 40.72N 74.84W
07/14/2014 M2.73 INCH HUNTERDON NJ MESONET
1059 PM HEAVY RAIN OLD BRIDGE 40.41N 74.37W
07/14/2014 M2.92 INCH MIDDLESEX NJ MESONET
1101 PM HEAVY RAIN WALL TWP 40.17N 74.08W
07/14/2014 M3.95 INCH MONMOUTH NJ NJWXNET
1102 PM HEAVY RAIN HOLMDEL 40.35N 74.18W
07/14/2014 M3.42 INCH MONMOUTH NJ NJWXNET
1102 PM HEAVY RAIN NEW BRUNSWICK 40.49N 74.45W
07/14/2014 M3.11 INCH MIDDLESEX NJ NJWXNET
0426 AM HEAVY RAIN MILLSTONE TWP 40.20N 74.43W
07/15/2014 M3.62 INCH MONMOUTH NJ TRAINED SPOTTER
&&
EVENT NUMBER PHI1400519 PHI1400517 PHI1400520 PHI1400518 PHI1400525
PHI1400521 PHI1400553 PHI1400523 PHI1400522 PHI1400524 PHI1400526
PHI1400534 PHI1400555 PHI1400536 PHI1400550 PHI1400527 PHI1400528
PHI1400551 PHI1400554 PHI1400556 PHI1400529 PHI1400531 PHI1400533
PHI1400532 PHI1400539 PHI1400530 PHI1400537 PHI1400544 PHI1400545
PHI1400535 PHI1400538 PHI1400540 PHI1400541 PHI1400542 PHI1400543
PHI1400546 PHI1400547 PHI1400548 PHI1400549 PHI1400552
STAFFLocal storm report, Jul 15, 12:53 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1253 PM EDT TUE JUL 15 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM TSTM WND DMG MERTZTOWN 40.51N 75.67W
07/14/2014 BERKS PA PUBLIC
TREE DOWN ON MERTZTOWN ROAD AND TOOK OUT WIRES AND CORN
ROAD
&&
EVENT NUMBER PHI1400557
STAFFSpecial weather statement, Jul 15, 1:09 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
109 PM EDT TUE JUL 15 2014
NJZ008>010-012-151815-
HUNTERDON NJ-MIDDLESEX NJ-MORRIS NJ-SOMERSET NJ-
109 PM EDT TUE JUL 15 2014
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL HUNTERDON...NORTH
CENTRAL MIDDLESEX...SOMERSET AND SOUTHEASTERN MORRIS COUNTIES...
AT 106 PM EDT...A STRONG THUNDERSTORM WAS NEAR FLAGTOWN...MOVING
NORTHEAST AT 25 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR BRIDGEWATER AROUND 120 PM...MARTINSVILLE
AROUND 130 PM...MILLINGTON AROUND 140 PM...MADISON AROUND 150 PM...
CHATHAM AROUND 200 PM AND EAST HANOVER AROUND 210 PM.
LAT...LON 4090 7433 4084 7432 4079 7436 4074 7436
4068 7445 4066 7445 4067 7440 4060 7444
4060 7435 4052 7454 4047 7478 4059 7487
4072 7471 4095 7427 4090 7426
FORECASTER: HEAVENERSpecial weather statement, Jul 15, 1:21 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
121 PM EDT TUE JUL 15 2014
NJZ012>015-019-151815-
EASTERN MONMOUTH NJ-MERCER NJ-MIDDLESEX NJ-NORTHWESTERN BURLINGTON
NJ-WESTERN MONMOUTH NJ-
121 PM EDT TUE JUL 15 2014
...A STRONG THUNDERSTORM WILL AFFECT MIDDLESEX...MONMOUTH...NORTH
CENTRAL BURLINGTON AND SOUTHEASTERN MERCER COUNTIES...
AT 116 PM EDT...A STRONG THUNDERSTORM WAS NEAR CROSSWICKS...MOVING
NORTHEAST AT 30 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR ALLENTOWN AROUND 130 PM...ROOSEVELT AROUND
140 PM...MANALAPAN AROUND 150 PM...ROBERTSVILLE AROUND 200 PM...
MORGANVILLE AROUND 210 PM AND STRATHMORE AROUND 220 PM.
LAT...LON 4036 7396 4017 7438 4017 7441 4005 7462
4014 7473 4016 7472 4019 7476 4035 7461
4061 7423 4061 7421 4056 7421 4055 7424
4049 7426 4047 7425 4047 7414 4042 7401
4048 7400 4045 7396
FORECASTER: HEAVENERSpecial weather statement, Jul 15, 1:36 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
136 PM EDT TUE JUL 15 2014
NJZ013-014-019-020-151830-
EASTERN MONMOUTH NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
WESTERN MONMOUTH NJ-
136 PM EDT TUE JUL 15 2014
...A STRONG THUNDERSTORM WILL AFFECT MONMOUTH...NORTH CENTRAL
BURLINGTON AND NORTHERN OCEAN COUNTIES...
AT 135 PM EDT...A STRONG THUNDERSTORM WAS NEAR MCGUIRE AFB...MOVING
NORTHEAST AT 25 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR WOODRUFF AROUND 150 PM...SIX FLAGS THEME PARK
AROUND 200 PM...JACKSONS MILLS AROUND 210 PM...HOWELL AROUND 220 PM
AND FARMINGDALE AROUND 230 PM.
LAT...LON 4015 7401 3994 7459 4010 7470 4014 7459
4015 7459 4041 7402 4030 7396
FORECASTER: HEAVENERSpecial weather statement, Jul 15, 1:52 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 152 PM EDT TUE JUL 15 2014 NJZ016>019-021-022-027-151900- ATLANTIC NJ-CAMDEN NJ-CUMBERLAND NJ-GLOUCESTER NJ- NORTHWESTERN BURLINGTON NJ-SALEM NJ-SOUTHEASTERN BURLINGTON NJ- 152 PM EDT TUE JUL 15 2014 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN SALEM...NORTH CENTRAL CUMBERLAND...NORTHWESTERN ATLANTIC...SOUTHEASTERN GLOUCESTER... SOUTHERN BURLINGTON AND SOUTHERN CAMDEN COUNTIES... AT 150 PM EDT...A STRONG THUNDERSTORM WAS NEAR OLIVET...MOVING NORTHEAST AT 30 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL BE NEAR ELMER AROUND 200 PM...FRANKLINVILLE AROUND 210 PM...MONROE TOWNSHIP AROUND 220 PM...CHESILHURST AROUND 230 PM... SHAMONG AROUND 250 PM AND LEISURETOWNE AROUND 300 PM. LAT...LON 3995 7471 3968 7449 3944 7526 3960 7537 FORECASTER: HEAVENER
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 8:19 PM EDT | Flash Flood Warning | PHI | Burlington, Camden, Hunterdon, Mercer, Middlesex, Monmouth and 1 more | 4 hr |
| Jul 14, 8:19 PM EDT | Tornado Warning | PHI | Burlington | 26 min |
| Jul 14, 8:36 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Monmouth, Ocean | 54 min |
| Jul 14, 8:43 PM EDT | Flash Flood Warning | PHI | Burlington, Monmouth, Ocean | 4 hr |
| Jul 14, 9:06 PM EDT | Special Marine Warning | PHI | 84 min | |
| Jul 14, 10:26 PM EDT | Special Marine Warning | PHI | 49 min | |
| Jul 15, 2:50 AM EDT | Areal Flood Warning | PHI | Ocean | 5 hr |
| Jul 15, 3:53 AM EDT | Small Craft Advisory | PHI | 24 hr | |
| Jul 15, 1:09 PM EDT | Special Weather Statement | PHI | Somerset | 66 min |
| Jul 15, 1:21 PM EDT | Special Weather Statement | PHI | Middlesex, Monmouth | 54 min |
| Jul 15, 1:22 PM EDT | Areal Flood Advisory | PHI | Burlington, Hunterdon, Mercer, Middlesex, Monmouth, Morris and 2 more | 3 hr |
| Jul 15, 1:36 PM EDT | Special Weather Statement | PHI | Monmouth | 54 min |
| Jul 15, 1:50 PM EDT | Flash Flood Warning | PHI | Middlesex, Monmouth, Ocean | 4 hr |
| Jul 15, 2:17 PM EDT | Special Weather Statement | PHI | Mercer | 43 min |
| Jul 15, 2:22 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Salem | 4 hr |
| Jul 15, 2:29 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Monmouth, Ocean | 51 min |
| Jul 15, 2:30 PM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Monmouth | 41 min |
| Jul 15, 2:43 PM EDT | Special Weather Statement | PHI | Monmouth | 32 min |
| Jul 15, 2:44 PM EDT | Special Marine Warning | PHI | 31 min | |
| Jul 15, 2:46 PM EDT | Areal Flood Advisory | PHI | Monmouth, Ocean | 3 hr |
| Jul 15, 3:14 PM EDT | Flash Flood Warning | PHI | Monmouth, Ocean | 7 hr |
| Jul 15, 3:23 PM EDT | Special Weather Statement | PHI | Monmouth | 67 min |
| Jul 15, 3:42 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland, Salem | 63 min |
| Jul 15, 3:44 PM EDT | Special Marine Warning | PHI | 91 min | |
| Jul 15, 4:19 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland | 56 min |
| Jul 15, 4:26 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Hunterdon, Mercer, Middlesex, Somerset | 64 min |
| Jul 15, 4:27 PM EDT | Flash Flood Warning | PHI | Camden, Cumberland, Gloucester, Salem | 4 hr |
| Jul 15, 4:37 PM EDT | Special Weather Statement | PHI | Camden, Gloucester, Salem | 53 min |
| Jul 15, 4:53 PM EDT | Special Marine Warning | PHI | 67 min | |
| Jul 15, 5:05 PM EDT | Special Weather Statement | PHI | Burlington | 55 min |
| Jul 15, 5:11 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset | 64 min |
| Jul 15, 5:14 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Monmouth, Ocean | 61 min |
| Jul 15, 5:43 PM EDT | Special Weather Statement | PHI | Ocean | 62 min |
| Jul 15, 5:45 PM EDT | Special Weather Statement | PHI | Atlantic | 60 min |
| Jul 15, 5:50 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Middlesex, Morris, Somerset | 4 hr |
| Jul 15, 5:57 PM EDT | Special Marine Warning | PHI | 63 min | |
| Jul 15, 6:00 PM EDT | Special Marine Warning | PHI | 60 min | |
| Jul 15, 6:03 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more | 4 hr |
| Jul 15, 6:05 PM EDT | Special Marine Warning | PHI | 115 min | |
| Jul 15, 6:11 PM EDT | Flash Flood Warning | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Morris, Ocean and 1 more | 4 hr |
| Jul 15, 6:11 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Monmouth, Ocean | 50 min |
| Jul 15, 6:12 PM EDT | Special Weather Statement | PHI | Morris | 63 min |
| Jul 15, 6:17 PM EDT | Special Weather Statement | PHI | Cape May | 58 min |
| Jul 15, 6:44 PM EDT | Flash Flood Warning | PHI | Atlantic, Burlington, Ocean | 4 hr |
| Jul 15, 7:20 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Mercer, Monmouth, Ocean | 4 hr |
| Jul 15, 7:32 PM EDT | Areal Flood Advisory | PHI | Chester, Montgomery | 6 hr |
| Jul 15, 3:00 PM EDT | Special Weather Statement | PHI | Kent | 60 min |
| Jul 15, 3:18 PM EDT | Severe Thunderstorm Warning | PHI | Cecil, Kent, Queen Anne's | 42 min |
| Jul 15, 3:47 PM EDT | Special Weather Statement | PHI | Kent, Queen Anne's, Talbot | 58 min |
| Jul 15, 4:15 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's, Talbot | 60 min |
| Jul 15, 4:37 PM EDT | Areal Flood Advisory | PHI | Caroline, Cecil, Kent, Queen Anne's, Talbot | 4 hr |
| Jul 15, 5:19 PM EDT | Special Weather Statement | PHI | Sussex | 56 min |
| Jul 15, 6:34 PM EDT | Areal Flood Advisory | PHI | Kent, Sussex | 4 hr |
Nearby
Special Weather Statements in New Jersey, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.